# SDR AALA202202284869

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A300*
- Aircraft serial: 6667
- Aircraft time: 20,103 hours, 7,572 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR LOCK STICKS DIFFICULT TO UNLOCK. CLEANED AND LUBRICATED LATCH.
